Alert archive / Louisiana / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 76, NWS Lake Charles, LA

June 4, 2007Calcasieu Parish, Jefferson Davis Parish, Louisiana

NWS Lake Charles, LA issued this severe thunderstorm warning at Jun 4, 2007, 5:14 PM CDT for Calcasieu Parish, Jefferson Davis Parish, Louisiana. It was in force for 61 min. 15 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 4, 2007, 5:14 PM CDT (22:14 UTC)
Expired
Jun 4, 2007, 6:15 PM CDT
In force
61 min
Issued by
NWS Lake Charles, LA
Area
Counties, with a storm outline in the text

Counties Calcasieu Parish, LA, Jefferson Davis Parish, LA

The radar

The Lake Charles radar (KLCH), 14 km from the middle of the area, began a volume at 22:15 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 4, 5:20 PM CDTTSTM WND DMG3 Sw Lake Charles, LATREE BLOWN DOWN AT NELSON ROAD AND COUNTRY CLUB ROAD
Jun 4, 5:20 PM CDTTSTM WND DMG6 Sw Lake Charles, LANWS EMPLOYEE REPORTS GOLF BALL SIZE HAIL AND SIDING BLOWN OFF NEIGHBORS HOUSE
Jun 4, 5:20 PM CDTHAIL 0.883 Ssw Lake Charles, LALAKE STREET AND MCNEESE ROAD
Jun 4, 5:20 PM CDTHAIL 13 Ssw Lake Charles, LAQUARTER-SIZED HAIL AND ESTIMATED 45 TO 50 MPH WINDS IN SOUTH LAKE CHARLES NEAR INTERSECTION OF LAKE STREET AND SALE ROAD
Jun 4, 5:20 PM CDTHAIL 1.753 Sw Lake Charles, LAREPORTED AT NELSON ROAD AND MCNEESE ROAD INTERSECTION
Jun 4, 5:21 PM CDTTSTM WND DMG4 S Lake Charles, LALARGE TREE LIMBS AND FENCES BLOWN DOWN AT HAM REID ROAD AND LAKE STREET
Jun 4, 5:21 PM CDTHAIL 1.754 S Lake Charles, LAPENNY TO GOLFBALL SIZE HAIL COMPLETELY COVERED THE GROUND AT LAKE STREET AND CADE BOULEVARD. TREE BLOWN DOWN.
Jun 4, 5:22 PM CDTTSTM WND DMG6 S Lake Charles, LASEVERAL LARGE TREE LIMBS AND POWER LINES DOWN AS VIEWED FROM NWS OFFICE.
Jun 4, 5:22 PM CDTTSTM WND GST 716 S Lake Charles, LAMEASURED AT LAKE CHARLES REGIONAL AIRPORT
Jun 4, 5:22 PM CDTTSTM WND GST 725 S Lake Charles, LAMEASURED AT LAKE CHARLES AG RESEARCH STATION
Jun 4, 5:22 PM CDTTSTM WND GST 756 S Lake Charles, LAMEASURED AT NWS LAKE CHARLES OFFICE
Jun 4, 5:23 PM CDTTSTM WND DMG6 Sse Lake Charles, LANWS EMPLOYEE REPORTS ONE HOME HAD PART OF ROOF RIPPED OFF. ALSO OUTBUILDING WRAPPED AROUND TREE.
Jun 4, 5:25 PM CDTTSTM WND DMG6 S Lake Charles, LAWIDESPREAD DAMAGE AT LAKE CHARLES REGIONAL AIRPORT REPORTED BY KPLC-TV. PLANE FLIPPED OVER AND DESTROYED. TRAILER TURNED UPSIDE DOWN. PART OF AIRPORT OFFICE ROOF BLOWN OFF.
Jun 4, 5:25 PM CDTHAIL 16 S Lake Charles, LAMEASURED AT NWS LAKE CHARLES OFFICE
Jun 4, 5:25 PM CDTHAIL 1.754 Sse Lake Charles, LAMEASURED ON TOM HEBERT ROAD BY NWS EMPLOYEE

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 14 storm reports to this severe thunderstorm warning; the first came 6 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 4, 2:24 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Lake Charles Mun, LA (KLCH), launched 12:00Z, 10.2 hours before the alert went out and 12 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lake Charles Mun, LA at 12:00Z on 2007-06-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2248 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lake Charles Mun, LA at 12:00Z on 2007-06-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 0 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2248 J/kg
Mixed-layer CIN
-15 J/kg
Mixed-layer LCL
700 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
0 m²/s²
0-3 km storm-relative helicity
66 m²/s²
Significant tornado parameter
0.5
Supercell composite
3.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS54 KLCH 042214
SVRLCH
LAC019-053-042315-
/O.NEW.KLCH.SV.W.0076.070604T2214Z-070604T2315Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LAKE CHARLES LA
514 PM CDT MON JUN 4 2007

THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN CALCASIEU PARISH IN SOUTHWEST LOUISIANA...
  THIS INCLUDES THE CITIES OF...WESTLAKE...MOSS BLUFF...LAKE
  CHARLES...IOWA...HAYES...
  SOUTHWESTERN JEFFERSON DAVIS PARISH IN SOUTHWEST LOUISIANA...

* UNTIL 615 PM CDT

* AT 510 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 6 MILES
  SOUTHWEST OF WESTLAKE...OR ABOUT NEAR SULPHUR...AND MOVING EAST AT
  20 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  LAKE CHARLES BY 525 PM CDT...
  8 MILES SOUTH OF IOWA BY 550 PM CDT...
  HAYES BY 610 PM CDT...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT
MONDAY EVENING FOR SOUTHWESTERN LOUISIANA.

LAT...LON 3034 9329 3013 9340 3007 9326 3007 9312
      3005 9309 3005 9299 3006 9297 3005 9289
      3013 9289 3015 9289 3019 9289 3025 9300

$$

06
1 follow-up statement
000 
WWUS54 KLCH 042244
SVSLCH

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
544 PM CDT MON JUN 4 2007

LAC019-053-042315-
/O.CON.KLCH.SV.W.0076.000000T0000Z-070604T2315Z/
JEFFERSON DAVIS LA-CALCASIEU LA-
544 PM CDT MON JUN 4 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM CDT
FOR SOUTHEASTERN CALCASIEU AND SOUTHWESTERN JEFFERSON DAVIS
PARISHES...

AT 541 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE
HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.  THIS STORM WAS
LOCATED 9 MILES SOUTHWEST OF IOWA...OR ABOUT NEAR LAKE 
CHARLES...MOVING EAST AT 20 MPH. THIS IS A DANGEROUS STORM...TAKE 
COVER NOW.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  IOWA BY 605 PM CDT...
  BELL CITY AND HAYES BY 615 PM CDT...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT
MONDAY EVENING FOR SOUTHWESTERN LOUISIANA.

LAT...LON 3020 9304 3009 9307 3007 9326 3007 9312
      3005 9309 3005 9299 3005 9297 3004 9287
      3013 9289 3015 9289 3019 9289 3025 9300

$$

06

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lake Charles, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 4, 2:57 PM CDT, 2 hours 17 minutes earlier.

Area forecast discussion, Jun 4, 2:57 PM CDT, 2 hours 17 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LAKE CHARLES LA
257 PM CDT MON JUN 4 2007

.SHORT TERM...

SEVERE THUNDERSTORM WATCH 345 HAS BEEN ISSUED THROUGH 10 PM FOR
OUR SOUTHEAST TEXAS COUNTIES AND WESTERN TWO TIERS OF LOUISIANA
PARISHES. CURRENT RADAR SHOWS SCATTERED CONVECTION DEVELOPING
ACROSS A WIDE SECTION OF TEXAS FROM TEXARKANA TO AUSTIN. THIS
ACTIVITY SHOULD CONSOLIDATE INTO ONE OR MORE CLUSTERS AND MOVE
SOUTHEASTWARD INTO OUR AREA THIS AFTERNOON AND EVENING. DAMAGING
WINDS AND LARGE HAIL WILL ONCE AGAIN BE A THREAT...WITH SOUTHEAST
TEXAS COUNTIES MOST LIKELY TO SEE SEVERE WEATHER. HAVE RAISED POPS
TO LIKELY ALL INLAND AREAS THROUGH THE EVENING EXCEPT RAPIDES AND
AVOYELLES PARISHES WHERE DRIER AIR MAY HINDER CONVECTION SOMEWHAT.

ACTIVITY MAY HOLD TOGETHER INTO OUR EASTERN ZONES OVERNIGHT BUT
WITH LOSS OF DAYTIME HEATING AND LESS INSTABILITY AVAILABLE DUE TO
ONGOING ACTIVITY IN SOUTH- CENTRAL LOUISIANA SEVERE WEATHER
POTENTIAL IS UNCERTAIN.

SPEAKING OF ACTIVITY IN SOUTH-CENTRAL LOUISIANA...SHOWERS AND
THUNDERSTORMS HAVE BEEN ONGOING FOR MUCH OF THE MORNING INTO THE
AFTERNOON IN A NARROW CORRIDOR FROM GUEYDAN TO LOUREAUVILLE. OTHER
MORE SCATTERED SHOWERS AND STORMS HAVE BEEN FORMING TO THE SOUTH
FROM NEW IBERIA TO MORGAN CITY. ALL OF THIS ACTIVITY IS FORMING
ALONG AND SOUTH OF AN OUTFLOW BOUNDARY LEFT OVER FROM YESTERDAYS
SEVERE MCS. WITH SATELLITE AND RADAR TRENDS SHOWING CONTINUED
UPSTREAM DEVELOPMENT ALONG THIS BOUNDARY THIS AFTERNOON...FLOODING
WILL BE A CONCERN IN ACADIANA ALONG AND SOUTH OF THE I-10
CORRIDOR.

.LONG TERM...

DUE TO ONGOING SEVERE WEATHER THREAT DID NOT ANALYZE MUCH IN THE
EXTENDED. UPPER RIDGING TO BUILD OVER THE AREA FROM MIDWEEK INTO
THE WEEKEND SPELLS A WARMING TREND WITH LITTLE CHANCE OF RAIN.
POWERFUL SERIES OF STORM SYSTEMS ACROSS THE PLAINS STATES FROM
MIDWEEK INTO THE WEEKEND WILL STAY NORTH OF AREA...BUT WILL
INCREASE OUR SOUTHERLY FLOW. IN FACT MEX GUIDANCE BRINGS SOME
TRUE TROPICAL MOISTURE INTO THE CWA THURSDAY THROUGH SATURDAY WITH
UPPER 70 DEWPOINTS...SO WILL BE QUITE HUMID LATER IN THE WEEK.

&&

.AVIATION...

THUNDERSTORMS CONTINUE TO PLAGUE KARA TERMINAL BUT STAYING JUST
SOUTH OF KLFT. HOWEVER STORMS WILL LIKELY BEGIN TO AFFECT THE
LAFAYETTE AIRPORT OVER THE NEXT FEW HOURS. GUSTS TO 40 KNOTS
AND HAIL POSSIBLE IN STRONGEST STORMS.  OTHER ACTIVITY POSSIBLE AT
ALL OTHER TERMINALS THROUGH 06Z WITH VFR CEILINGS.

&&

.MARINE...

GENERALLY LIGHT WINDS AND SEAS THROUGH MIDWEEK BEFORE SOUTHERLY
FLOW INCREASES ACROSS THE COASTAL WATERS. MODERATE WINDS AND SEAS
ARE LIKELY FROM MIDWEEK INTO THE WEEKEND WITH SCA POSSIBLE.

&&

.PRELIMINARY POINT TEMPS/POPS...
KLCH  71  89  71  90 /  60  30  20  20
KBPT  71  89  71  91 /  60  30  20  20
KAEX  69  90  68  92 /  50  30  20  20
KLFT  71  90  70  91 /  60  30  20  20

&&

.LCH WATCHES/WARNINGS/ADVISORIES...
LA...SEVERE THUNDERSTORM WATCH UNTIL 10 PM MONDAY FOR THE FOLLOWING
     ZONES: ALLEN...BEAUREGARD...CALCASIEU...CAMERON...JEFFERSON
     DAVIS...AND VERNON.

TX...SEVERE THUNDERSTORM WATCH UNTIL 10 PM MONDAY FOR THE FOLLOWING
     ZONES: HARDIN...JASPER...JEFFERSON...NEWTON...ORANGE...AND
     TYLER.

GM...NONE.
&&

SHAMBURGER
Hazardous weather outlook, Jun 4, 4:26 AM CDT, 12 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LAKE CHARLES LA
426 AM CDT MON JUN 4 2007

GMZ450-452-455-470-472-475-LAZ027>033-041>045-051>055-TXZ180>182-
201-215-216-050930-
COASTAL WATERS FROM CAMERON, LA TO HIGH ISLAND, TX OUT 20 NM-
COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON, LA OUT 20 NM-
COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY,
LA OUT 20 NM-
WATERS FROM CAMERON, LA TO HIGH ISLAND, TX EXTENDING FROM 20 NM
TO 60 NM-
WATERS FROM INTRACOASTAL CITY, LA TO CAMERON, LA EXTENDING FROM
20 NM TO 60 NM-
WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY, LA
EXTENDING FROM 20 NM TO 60 NM-VERNON-RAPIDES-AVOYELLES-BEAUREGARD-
ALLEN-EVANGELINE-ST. LANDRY-CALCASIEU-JEFFERSON DAVIS-ACADIA-
LAFAYETTE-UPPER ST. MARTIN-CAMERON-VERMILION-IBERIA-ST. MARY-
LOWER ST. MARTIN-TYLER-JASPER-NEWTON-HARDIN-JEFFERSON-ORANGE-
426 AM CDT MON JUN 4 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE NORTHWEST
GULF OF MEXICO...CENTRAL LOUISIANA...SOUTH CENTRAL LOUISIANA...
SOUTHWEST LOUISIANA...WEST CENTRAL LOUISIANA AND SOUTHEAST TEXAS.

.DAY ONE...TODAY AND TONIGHT
A SERIES OF UPPER-LEVEL IMPULSES CROSSING THE REGION WILL INTERACT
WITH PLENTY OF GULF MOISTURE AND LEFTOVER SURFACE BOUNDARIES FROM
SUNDAYS THUNDERSTORMS TO PRODUCE SCATTERED SHOWERS AND STORMS
AGAIN THIS AFTERNOON AND EVENING. ATMOSPHERIC CONDITIONS LOOK
FAVORABLE FOR A FEW OF THESE THUNDERSTORMS TO BECOME SEVERE WITH
DAMAGING WIND GUSTS AND LARGE HAIL LIKELY TO ACCOMPANY THEM.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY
COVERAGE OF SHOWERS AND THUNDERSTORMS WILL GRADUALLY DIMINISH
DURING THE PERIOD AS HIGH PRESSURE BUILDS OVERHEAD. SEVERE WEATHER
IS NOT EXPECTED.

.SPOTTER INFORMATION STATEMENT...
ACTIVATION OF SPOTTERS IS NOT ANTICIPATED.

25

In the hours before

Local storm report, Jun 4, 12:48 PM CDT, 4 hours 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
1248 PM CDT MON JUN 04 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1230 PM     TSTM WND DMG     4 SW ABBEVILLE          29.93N 92.17W
06/04/2007                   VERMILION          LA   LAW ENFORCEMENT

            TREE FELL ACROSS THE ROADWAY NEAR HWY 693 AND DETRAZ RD.

&&

BARRY
Local storm report, Jun 4, 3:10 PM CDT, 2 hours 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
310 PM CDT MON JUN 04 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0305 PM     HAIL             COLMESNEIL              30.91N 94.42W
06/04/2007  E0.75 INCH       TYLER              TX   LAW ENFORCEMENT

            REPORTED BY TYLER COUNTY SHERIFFS OFFICE

&&

SHAMBURGER
Local storm report, Jun 4, 3:36 PM CDT, 1 hour 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
336 PM CDT MON JUN 04 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0336 PM     HAIL             SPURGER                 30.69N 94.18W
06/04/2007  E0.75 INCH       TYLER              TX   PUBLIC

&&

SHAMBURGER
Local storm report, Jun 4, 4:10 PM CDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
410 PM CDT MON JUN 04 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0310 PM     HAIL             3 N WOODVILLE           30.82N 94.42W
06/04/2007  E1.00 INCH       TYLER              TX   LAW ENFORCEMENT

            REPORTED IN DOUCETTE BY TYLER COUNTY SHERIFF OFFICE

0345 PM     TSTM WND DMG     1 W SPURGER             30.69N 94.19W
06/04/2007                   TYLER              TX   LAW ENFORCEMENT

            8 INCH DIAMETER TREE BLOWN DOWN ON FM 1013

&&

SHAMBURGER
Local storm report, Jun 4, 4:27 PM CDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
427 PM CDT MON JUN 04 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0420 PM     FLASH FLOOD      MAURICE                 30.11N 92.12W
06/04/2007                   VERMILION          LA   BROADCAST MEDIA

            NUMEROUS ROADS UNDERWATER IN THE MAURICE AND INDIAN BAYOU
            AREAS INCLUDING HIGHWAY 167 AND HIGHWAY 699

&&

SHAMBURGER
Local storm report, Jun 4, 4:40 PM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LAKE CHARLES LA
440 PM CDT MON JUN 04 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1230 PM     TSTM WND DMG     4 SW ABBEVILLE          29.93N 92.17W
06/04/2007                   VERMILION          LA   LAW ENFORCEMENT

            TREE FELL ACROSS THE ROADWAY NEAR HWY 693 AND DETRAZ RD.

0305 PM     HAIL             COLMESNEIL              30.91N 94.42W
06/04/2007  E0.75 INCH       TYLER              TX   LAW ENFORCEMENT

            REPORTED BY TYLER COUNTY SHERIFFS OFFICE

0310 PM     HAIL             3 N WOODVILLE           30.82N 94.42W
06/04/2007  E1.00 INCH       TYLER              TX   LAW ENFORCEMENT

            REPORTED IN DOUCETTE BY TYLER COUNTY SHERIFF OFFICE

0336 PM     HAIL             SPURGER                 30.69N 94.18W
06/04/2007  E0.75 INCH       TYLER              TX   PUBLIC

0345 PM     TSTM WND DMG     1 W SPURGER             30.69N 94.19W
06/04/2007                   TYLER              TX   LAW ENFORCEMENT

            8 INCH DIAMETER TREE BLOWN DOWN ON FM 1013

0420 PM     FLASH FLOOD      MAURICE                 30.11N 92.12W
06/04/2007                   VERMILION          LA   BROADCAST MEDIA

            NUMEROUS ROADS UNDERWATER IN THE MAURICE AND INDIAN BAYOU
            AREAS INCLUDING HIGHWAY 167 AND HIGHWAY 699

&&

SHAMBURGER

The office that day

Everything else NWS Lake Charles, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 4, 11:50 AM CDTSevere Thunderstorm WarningLCHIberia35 min
Jun 4, 3:22 PM CDTFlash Flood WarningLCHVermilion113 min
Jun 4, 3:27 PM CDTSevere Thunderstorm WarningLCHLafayette, Vermilion33 min
Jun 4, 4:23 PM CDTSevere Thunderstorm WarningLCHBeauregard, Calcasieu67 min
Jun 4, 4:59 PM CDTFlash Flood WarningLCHVermilion4 hr
Jun 4, 5:06 PM CDTSevere Thunderstorm WarningLCHJefferson Davis39 min
Jun 4, 5:30 PM CDTSevere Thunderstorm WarningLCHCameron60 min
Jun 4, 6:06 PM CDTSevere Thunderstorm WarningLCHAcadia39 min
Jun 4, 6:16 PM CDTSevere Thunderstorm WarningLCHVermilion59 min

Nearby

Severe Thunderstorm Warnings in Louisiana, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.